skin-hair-icon
Severe skin irritation and darkening of
As I have shared the medicines which I have already taken but didn't have any effect .it's on n off ..I need help with darkening of my skin which is going on increasing...it's really effecting my personal life too...I hope you understand...it's not been liked by my husband.
36 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from irritant contact dermatitis causing this problem. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is sad to know this, you have not mentioned the areas of darkening nor medication list, kindly provide the same. There are many ways to treat what you must be suffering, kindly book a direct online consultation or leave an inbox message so that we can work on what exactly can help you out.
Health Tips
get consultation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.